Voltarol Gel for Joint Pain Relief can provide all-day relief from pain and swelling (inflammation) in your joints.
Unlike Voltarol tablets that go through the stomach, Voltarol 12 Hour Joint Pain Relief Gel concentrates relief deep in the joint to fight pain and inflammation. It works by targeting pain and inflammation at the source.
Pain and swelling can be caused by overuse of joints during physical activity. If you want to keep enjoying your everyday activities, then double strength Voltarol Joint Pain Gel can help you take back control of your life by providing you with long-lasting, effective pain relief.
Voltarol 12 Hour Joint Pain Relief comes in three sizes: 30g, 50g and 100g tubes.
Voltarol 12 hr Gel Dosage:
Pour out an amount the size of a one penny or two penny piece and massage into your skin over the affected area.
Apply twice daily, approximately 12 hours apart (morning and evening), to provide all-day concentrated relief from pain and inflammation.
Not to be used on children under 14 years of age.
Wash your hands after use, unless they are the areas being targeted.
Active ingredient: Diclofenac Diethylammonium 2.32% w/w.
Do not exceed the stated dose.
You should not use Voltarol 12 Hour Joint Pain Relief Gel if:
- You are allergic to diclofenac or any of the other ingredients
- You have ever had an asthma attack or allergic reaction after taking aspirin or other NSAIDs such as ibuprofen
- You are using NSAIDs or other products containing diclofenac
- You are under 14 years of age
Always read the enclosed leaflet before use to check if this product is suitable for you.
At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.